On the continuity properties of the attainable sets of control systems with integral constraints on control

Guseinov K., Ozer O., Akyar E.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.56, no.3, pp.433-449, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/j.na.2003.09.019
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.433-449
  • Keywords: control system, integral constraint, attainable set, VISCOSITY SOLUTIONS, MINIMUM ENERGY, BOUNDARY, TIME
  • Anadolu University Affiliated: No


In the paper the attainable sets of the control systems with integral constraints on control are studied. It is assumed that the system is nonlinear with respect to the phase state vector and linear with respect to the control vector. The admissible control functions are chosen in L-p from the ball centered at the origin with given radius. It is proved that the attainable sets of the system are continuous with respect to p. (C) 2003 Elsevier Ltd. All rights reserved.